# SDR CALA2025050504451

- Difficulty date: May 3, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N37408
- Make and model: Boeing 737924
- Aircraft serial: 30125
- Aircraft time: 63,993 hours, 26,817 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A13226
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 663 BULKHEAD VAPOR BARRIER UPPER ATTACH ANGLE IS CRACKED AT APPROXIMATELY RBL 9.0. SUPPORT TASK NSA EMX N/R 00064. REVIEWED ESFR INFORMATION. REPAIR STA. 663 BULKHEAD VAPOR BARRIER UPPER ATTACH ANGLE AT RBL 9.0 IAW SRM 57-10-10-2R-5 AND ACCOMPLISHED FUEL LEAK CH ECK IAW AMM 28-11-0, LEAK CHECK GOOD, F   REPAIRED STA. 663 BULKHEAD VAPOR BARRIER UPPER ATTACH ANGLE AT RBL 9.0 IAW SRM 57-10-10-2R-5 AND ACCOMPLISHED FUEL LEAK CHECK IAW B737-900 AMM 28-11-00, LEAK CHECK GOOD,
